Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

No bleeding after 3days of taking cytolog 200mg

Hello I had taken abortion pill on 3rd of august.After that my bleeding started.Then after 10days i consulted my doctorand she told me to do pelvic scan.But after doing scan,she told that Echogenic area seen centrally and just above the os 1.59cms *0.78cms. and she gave me CYTOLOG 200mg and PAUSE SR tablet.After taking 3days of these medicines,my bleeding totally stopped.So,is there anything serious?Pls help me...
Asked On : Tue, 23 Aug 2011
Answers:  1 Views:  731
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
General & Family Physician 's  Response
Hi Pragyan,

Welcome to HCM.
You have not mentioned whether you had ultrasound scan before taking the pills to abort. It is absolutely essential to have an ultrasound scan before medical termination of pregnancy(MTP), to confirm location and age of pregnancy. Post abortion scan has to be interpreted based on pre-abortion scan findings.
Since the bleeding has stopped completely you do not have any thing to worry.
Wish you all the best.
Answered: Tue, 23 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor